Alert archive / Ohio / Special Marine Warnings in 2003

Special Marine Warning 21, NWS Cleveland, OH

June 8, 2003

NWS Cleveland, OH issued this special marine warning at Jun 8, 2003, 4:34 PM EDT. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2003, 4:34 PM EDT (20:34 UTC)
Expired
Jun 8, 2003, 6:30 PM EDT
In force
116 min
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 8, 4:30 AM EDT, 12 hours 4 minutes earlier.

Area forecast discussion, Jun 8, 4:30 AM EDT, 12 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
430 AM EDT SUN JUN 8 2003

MSTLY CLR SKIES ATTM WL FILL IN QUICKLY THIS MRNG AS THE CDFNT
APCHS. RUC10 INDICATES A PREFRNTL LINE OF ACTIVTY MOVING THRU
QUICKLY FOLLOWED BY THE CDFNT. SPC HAS OHIO UNDER A SLGT RISK.
EARLIER TIMING OF SYS HAS SLOWED A LTL AND WL CONT THE CHC OF TSTMS
INTO THE EVENG OVR THE ERN PTN OF THE CWA. DRY SLOTTING BHND FNT
INTO THE WRN CNTIES LATE THIS AFTN. BUT THEN WRPARND MSTR ON THE
BACKSIDE OF LOW MAY BRING A LTL SCT ACTIVCTY OVRNGT. BACKED OFF ON
PCPN ON MON AS RDG BLDS IN FRM THE SW AND DRIER AMS. HOWEVER WI A
SECONDARY TROUGH SWINGG THRU MON MRNG COULD SET OFF A FEW SCT SHRA.
BUT MON AFTN INTO MON NITE WL BE QUIET & FAIR.
ANOTHER CDFNT TO SWING THRU TUE AND CONT THE CHC FOR TSTMS. BHND THE
FNT HI PRES BLDS IN, AND AS A RESULT MAY IMPRIVED THE MIDWEEK PTNM
OF THE FCST & REMOVED THE CHC FOR SHRA UNTL FRI.

.CLE...
OH...NONE.
PA...NONE.
Hazardous weather outlook, Jun 8, 5:13 AM EDT, 11 hours 21 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-081115-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
513 AM EDT SUN JUN 8 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...TODAY
THERE IS A RISK OF SEVERE THUNDERSTORMS OVER NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA THIS AFTERNOON AND EVENING. A COLD FRONT
WILL MOVE ACROSS THE REGION AND COULD PRODUCE STRONG TO SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS ARE POSSIBLE TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 8, 12:21 PM EDT, 4 hours 13 minutes before
OHZ007>009-017>019-081715-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT SUN JUN 8 2003

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 PM EDT...

A LINE OF STRONG SHOWERS AND THUNDERSTORMS WERE MOVING EAST AT 35
MPH. THE LINE WILL MOVE THROUGH THE COUNTIES OF SANDUSKY...SENECA...
ERIE...AND HURON AND INTO LORAIN COUNTY BY 145 PM. THESE THUNDERSTORMS
COULD PRODUCE STRONG WINDS AND SMALL HAIL.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

WSF
Special weather statement, Jun 8, 1:27 PM EDT, 3 hours 7 minutes before
OHZ003-006>010-017>019-081830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
127 PM EDT SUN JUN 8 2003

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 PM EDT...

RADAR INDICATED A LINE OF STRONG SHOWERS AND THUNDERSTORMS EXTENDING
FROM CANADA ACROSS LAKE ERIE INTO INDIANA. THIS LINE WAS MOVING EAST
AT AROUND 20 MPH. WHILE THERE HAS BEEN NO REPORTS OF SEVERE WEATHER
AT THIS TIME...THESE STORMS STILL COULD PRODUCE WIND GUST TO 35
MPH...SMALL HAIL AND HEAVY RAIN AS THEY MOVE EAST.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

WSF
Special weather statement, Jun 8, 3:39 PM EDT, 55 minutes before
OHZ029-030-037-047-082245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT SUN JUN 8 2003

...A SEVERE THUNDERSTORM WATCH CONTINUE IN EFFECT UNTIL 5 PM EDT...

STRONG THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS NORTHERN OHIO THIS
AFTERNOON. WINDS WITH GUSTS TO 35 MPH AND PEA SIZE HAIL WAS REPORTED
BY SKYWARN SPOTTER IN RICHLAND COUNTY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

WSF

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:05 PM EDTSevere Thunderstorm WarningCLEMarion55 min
Jun 8, 2:56 PM EDTSpecial Marine WarningCLE2 hr
Jun 8, 2:56 PM EDTSpecial Marine WarningCLE2 hr
Jun 8, 4:34 PM EDTSpecial Marine WarningCLE116 min

Nearby

Special Marine Warnings in Ohio, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.